# SDR GUUA04210802

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 35,296 hours, 35,287 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6PZ722A
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 9138, AFTER TAKEOFF, LANDING GEAR SELECTED UP RT MAIN GREEN (A) LIGHT ILLUMINATED.  CONTINUED TO FLL.  DURING APPROACH, LANDING GEAR DID NOT EXTEND IN NORMAL MODE, USED ELECTRICAL OVERRIDE.  REPLACED RT MLG (A) DOWNLOCK PROXIMITY SENSOR.
